Is Alka Seltzer Plus Cold & Flu, Maximum Strength, PowerMax Gels, Day/Night Nightshade Free?

Ingredients
Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Phenylephrine hydrochloride 5 mg
Check Alka Seltzer Plus Cold & Flu, Maximum Strength, PowerMax Gels, Day/Night against your own diets in the app.
Take it with you
Scan to open Alka Seltzer Plus Cold & Flu, Maximum Strength, PowerMax Gels, Day/Night in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Explore other diets
Often paired with Nightshade Free
Similar Products
Vicks NyQuil SEVERE Honey Cold and Flu Medicine, 12 oz, Maximum Strength, Relieves Cough, Sore Throat, Fever, Congestion
Alka-Seltzer Plus Maximum Strength Day & Night Liquid Gels Cold & Flu 20 20 ea Box
Alka-Seltzer Plus Severe Cold, Cough & Flu Day & Night
Coricidin HBP Cold & Flu, Nighttime, Maximum Strength, Cherry
Alka-Seltzer Plus Cold & Flu Fizzy Chews
Where to buy
Alka Seltzer Plus Cold & Flu, Maximum Strength, PowerMax Gels, Day/Night is available at 1 retailer
About this product
Supplement · Unknown


